Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points for multi-valued functions on snake-like continua


Author: Ronald H. Rosen
Journal: Proc. Amer. Math. Soc. 10 (1959), 167-173
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105071-4
MathSciNet review: 0105071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] O. H. Hamilton, A fixed point theorem for pseudo-arcs and certain other metric continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 173-174. MR 0039993 (12:627f)
  • [3] J. Isbell, Embeddings of inverse limits, manuscript submitted for publication to the Ann. of Math.
  • [4] B. O'Neill and E. G. Straus, A fixed point theorem, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1148-1151. MR 0096230 (20:2721)
  • [5] W. L. Strother, On an open question concerning fixed points, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 988-993. MR 0060226 (15:642c)
  • [6] L. E. Ward, Jr., A fixed point theorem, Amer. Math. Monthly vol. 65 (1958) pp. 271-272. MR 0124041 (23:A1361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105071-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society